# SDR UPS06846300

- Difficulty date: February 13, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fs 1170 L10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 END FITTING CRACKED IN 60 HOLE L10L AT STA 1770.  REMOVED END FITTING AT STA 1770 L10L IAW SRM 51-1-21, LOCATED AND DRILLED REPLACEMENT FITTING AND INSTALLED AT STA 1770 L10L IAW SRM 51-3-2, AND SRM 51-1-21.
